MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25135
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.Due to character restrictions in block e1 event site name: (b)(6).
 
Event or Problem Description
It was reported that during a procedure, the surgeon was preparing the flixene graft for use in the or by cutting the tapered end at an angle.The surgeon observed that the graft did not appear to be properly sized and used a 5mm dilator to measure the cut end.The 5mm dilator slid easily in and out of the graft, indicating that the sizing was incorrect.As the smaller sizing was required, the surgeon opened a vxt graft to complete the case.There was no patient injury or harm reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional section: h6.This complaint reports that a 4-7mm x 45cm flixene graft (p/n 25135, l/n 513795) was oversized.The user stated that they cut the tapered end (4mm end) to the desired angle and observed that it then looked too large.They inserted a 5mm dilator into that end of the graft and report that it slid in and out easily.They then swapped for another graft because they needed it to be 4mm.The user provided a video of the 5mm dilator being inserted into the graft.The video confirms that the narrow end of the graft is being tested.However, it can be seen in the video that as the dilator is being inserted, the sides of the graft bulge outward.This indicates that the outer diameter of the 5mm dilator is greater than the inner diameter of the 4mm graft, which is to be expected.The reason the user was able to slide the dilator in and out of the graft easily is because the graft material is flexible, to allow it to move naturally within the body once implanted.It can be seen in the video that once the dilator is removed, the graft returned to its original size.The graft was returned for evaluation.The material was covered in dried blood and was rather stiff.A 4mm (0.158) minus pin gauge was able to be placed into the 4mm end of the graft with very slight interference.When a 5mm (0.196 ) pin gauge was attempted to be placed into the 4mm end of the graft, the pin could not pass indicating that the 5mm pin gauge was too large.Based on this evaluation combined with the results of the video where it is easily seen that the material is expanding to allow the 5mm dilator to pass, there is no evidence of an inner diameter of the graft discrepancy.A dhr review was completed for lot 513795 and top assemblies and no anomalies were identified in manufacturing.All samples passed inner diameter inspection.A recurring lot number query was conducted for the lot and there have been no other complaints associated with the production lot of finished goods.There is no evidence to suggest that manufacturing, equipment, or design are related to the complaint root cause.The ifu provides adequate instructions for the use of this device and cautions the user not to use the device if it is defective or damaged.There is no indication that the ifu is related to this complaint.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review was completed which found one similar complaint submitted by the same clinician.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.The complaint is confirmed but a device nonconformance is not.The returned graft was found to be the correct size and within specifications.The root cause of this complaint is user preference.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22745717
Report Number3011175548-2025-000009
Device Sequence Number8972403
Product Code DSY
UDI-Device Identifier00650862251357
UDI-Public(01)00650862251357(17)270930
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25135
Device Catalogue Number25135
Device Lot Number513795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age68 YR
Patient SexMale
Patient Weight90 KG